... time or way that something very bad will happen. what condition is this associated with? This has developed over the last five years or so, it started in 2001 with a nervous breakdown. Then developed more in my late 20's. Hearing voices, weighing options that have a heavy spiritual consequence if not done properly.
Good evening actorchef: This is a hard question because you have several overlapping problems, but the good new's is they are treated by the same medications in many case's. It sounds like you are having a lot of anxiety or possibly Ocd problems. First you must try and learn some relaxation technics like breathing right. Ignore the voice's lot harder than what it sounds and believe in yourself.Many of us do the same thing. Are you seeing a doctor now? Lots of good newer medications that can help you there is no reason to suffer. And learning to trust yourself positive thinking when other thoughts are coming into your mind. your Spiritual faith. Please get in to see your doctor I find it much easier because of getting nervous I write things down Hand it to the doctor then you don't forget or chicken out to ask.
And this way the doctor is forced to answer your questions or by reading it have a better hint for ther Diagnosis of you..Hope you get in to see someone soon and get on the road to a much better life. Ther is no reason to suffer in this day and age. Hope this helps some to know you are far from being alone. Please feel free to post again and lots of great people in here to help if we can..There is help you need to get it. Please have a good evening and when the negative thoughts come into your head think of the things you love.I find it helps by putting positive things in your head. And don't beat yourself up my friend.
Your symptoms suggest the need to see a doctor. It is difficult to say exactly what condition or conditions you have without a thorough evaluation. Make sure you tell the doctor everything you"ve explained here as I think it critical to your getting help. There is no need to suffer so, as there are many, many medications and other treatments which will help you with your symptoms.
It seems like you are suffering from a vivid imagination... join the anxiety club... we all have vivid imaginations and we can come up with outlandish situations that sometimes cannot be contained. Please see your trusted physician and let him or her know what you are experiencing. He will know what to prescribe to alleviate your symptoms. Trust in your Lord to get you through this difficult period. Relief is a prescription away!!! Manager5
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2010 • 5 answers
Posted 5 Dec 2010 • 5 answers
Posted 8 Oct 2012 • 4 answers
Posted 1 Mar 2016 • 1 answer
I have what I have been told is a nervous system breakdown. It starts out with severe stomach cramp?
Posted 19 days ago • 2 answers